Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Doubly iterated matrix methods of summability


Author: William C. Swift
Journal: Proc. Amer. Math. Soc. 12 (1961), 671-680
MSC: Primary 40.31
MathSciNet review: 0126102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0126102-0
PII: S 0002-9939(1961)0126102-0
Article copyright: © Copyright 1961 American Mathematical Society